T Nation

Cellulitis Sucks - I Got Lazy


#1

I've been on TRT for three years now and have never had an issue with injections save for hitting a nerve every so often. That was up until Thursday.

I was getting ready for work and I was running late. I grabbed my needle, drew up the test and injected it in my right quad. I didn't swab the injection site and on top of that I didn't use a band aid. That night I had some discomfort in my lower quad but I've had that before and it didn't concern me. The next morning I felt like someone took a bat to my lower quad. There was a hard mass about the size of a golf ball that was warm to the touch and the pain was intense when I tried to bend my knee.

I took a hot shower and popped some ibuprofen and went to work. About three hours into my shift The golf ball turned into a tennis ball and the skin was starting to turn red. I went to urgent care and the doc confirmed it was cellulitis caused by staph or strep from me being lazy and half asleep when I injected. He gave me hydrocodone and Bactrim and told me it would get worse before it got better. He wasn't lying. My leg looks like a sausage right from mid quad to the calf now and even with the pain meds it hurts.

I'm telling this story to hopefully save someone else from this ordeal.


#2

At least you don’t inject in your ass…


#3

[quote]dhickey wrote:
At least you don’t inject in your ass…[/quote]

Amen to that. Getting comfortable is hard enough as it is.


#4

Good luck to you. Sounds like a real bitch.